Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Cubic logic, Ulam games, and paraconsistency
Author: Mortensen, C.
Quigley, P.
Citation: Journal of Applied Non Classical Logics, 2005; 15(1):59-68
Publisher: Lavoisier
Issue Date: 2005
ISSN: 1166-3081
Abstract: In this paper we call for attention to be paid to the link between logic and geometry. To apply this theme, we survey the connection between n-cubes, Lukasiewicz logics and Ulam games. We then extend what is known to the case where the number of permitted lies in a Ulam game exceeds 1. We conclude by identifying the precise sense in which these logics are paraconsistent.
Keywords: geometry, paraconsistent logic, Ulam games, Lukasiewic
DOI: 10.3166/jancl.15.59-68
Appears in Collections:Aurora harvest 2
Philosophy publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.